You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Norm Decreasing Homomorphisms of Measure Algebras
Transactions of the American Mathematical Society
Vol. 136 (Feb., 1969), pp. 361-371
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1994720
Page Count: 11
You can always find the topics here!Topics: Homomorphisms, Isomorphism, Algebra, Mathematical theorems, Topological theorems, Dirac measures, Algebraic topology, Topology, Unit ball, Linear transformations
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Transactions of the American Mathematical Society © 1969 American Mathematical Society